Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tricyclics - Clomipramine Bob

Posted by ed_uk on April 7, 2005, at 18:18:45

In reply to Tricyclics - Clomipramine ed_uk, posted by Bob on April 7, 2005, at 17:45:59

Hi Bob,

>I had massive weight gain........

I expect you would gain some weight on desipramine- although I don't think it would be dramatic.

>profuse sweating...

I think desipramine would make you sweat, but not as much as clomipramine.

>eventual loss of motivation....

Desipramine is likely to increase motivation.

>more and more trouble waking up in the morning...

I think desipramine would make it a bit easier for you to get up in the morning... unless it caused insomnia, in which case it would probably be more difficult to get up.

>a total inability to achieve erection, let alone orgasm....

Desipramine *could* cause these side effects, although it's not likely.

>constipation, urinary hesitancy.......

I think these would be milder on desipramine but they might still occur.

>I had a brutal withdrawl from Anafranil.....

I have never heard of anyone having a brutal withdrawal from desipramine. I think it would be much easier to stop than clomipramine.

>all meds with a serotonergic component, where I eventually cannot wake up early........

I know what you mean! At least desipramine doesn't have a serotonergic component.

I'm not trying to encourage you to take desipramine if you don't want to. I just wanted you to know that there are important differences between the various tricyclics.

Kind regards,
Ed.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[481310]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:478590
URL: http://www.dr-bob.org/babble/20050404/msgs/481310.html